Title

A maximum entropy method for solving Frobenius-Perron operator equations

Authors

J Ding

Document Type

Article

Publication Date

7-1-1998

Department

Mathematics

Abstract

Let S: [0, 1] --> [0, 1] be a nonsingular transformation that preserves an absolutely continuous invariant measure with density f*. In this paper we develop a general algorithm for approximating f*, using the maximum entropy approach. (C) 1998 Elsevier Science Inc. All rights reserved.

Publication Title

APPLIED MATHEMATICS AND COMPUTATION

Volume

93

Issue

40942

First Page

155

Last Page

168